Rendiconti di Matematica e delle sue Applicazioni
ISSN 1120-7183 (print)
ISSN 2532-3350 (online)
Back to: Published Volumes > Volume 40 (1) (2019)

Submersions involving some special classes of K-manifolds.
Luigia Di Terlizzi, Anna Maria Pastore, Robert A. Wolak

Abstract. We study properties of invariant submanifolds of K-manifolds as well as of some special types of K-manifolds. Moreover, we investigate properties of submersions between f-manifolds. In particular, we find some curvature identities when the total space is an S-manifold and the base space is Kähler

Rend. Mat. Appl. (7) 40 (2019) 57-70; pdf file pdf